# SDR VNAA20250127007

- Difficulty date: January 7, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH/RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.62% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00)    LH/RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.62% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00) WERE REPAIRED PER CRJ700 SRM 55-31-00-201-001-A01
